# SDR USAA069951

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L, BS 400 DAMAGED.  REPAIRED STRINGER AT LEFT BS 400, STRINGER 16L IAW SRM 53-10-3.  MATERIAL USED BAC 1498-140, 19 INCHES LONG, BAC 1498-131 TWO PIECES 12 INCHES LONG.  REPAIR ACCOMPLISHED IAW SRM 51-10-3 FIGURE 1.  (M)
